Publication detail

Bounded solutions of systems of dynamic equations on time scales.

DIBLÍK, J. ŠMARDA, Z. RŮŽIČKOVÁ, M.

Original Title

Bounded solutions of systems of dynamic equations on time scales.

English Title

Bounded solutions of systems of dynamic equations on time scales.

Type

journal article - other

Language

en

Original Abstract

Bounded solutions of systems of dynamic equations on time scales are considered,

English abstract

Bounded solutions of systems of dynamic equations on time scales are considered,

Keywords

Bounded solution, system of dynamic equations on time scales.

RIV year

2008

Released

01.06.2008

Publisher

TUM

Location

Muenchen, Germany

Pages from

1

Pages to

12

Pages count

12

BibTex


@article{BUT49349,
  author="Josef {Diblík} and Zdeněk {Šmarda} and Miroslava {Růžičková}",
  title="Bounded solutions of systems of dynamic equations on time scales.",
  annote="Bounded solutions of systems of dynamic equations on time scales are considered,",
  address="TUM",
  chapter="49349",
  institution="TUM",
  journal="Communications of the Laufen colloquium on science",
  number="1",
  volume="4",
  year="2008",
  month="june",
  pages="1--12",
  publisher="TUM",
  type="journal article - other"
}